Still doing my research before starting my first ever cycle. My cycle is planned out with a potential source sorted out too. My biggest concern is obviously the side effects of injecting testosterone. Everywhere I read lists the potential risks, the list being almost endless. The effect it can have on my penis and balls is one of the more worrying, especially since I’ve read that even with PCT, the negatives are still a possibility. So my question is, if I’ve got my cycle planned out properly with an AI and some HCG in there too and I still notice side effects like not being able to get an erection or a a reduced libido, what is the best course of action? Is it advisable to finish the cycle or to stop the cycle and begin PCT? Also, I’ve read of negative effects whilst on PCT such as depression. All the negative talk makes it even harder for me to pluck up the courage and get my cycle started!
That’s why you run a proper cycle - to avoid negative side effects as much as possible. If you run hCG you won’t have testicular shrinkage, and if you run an AI and keep estrogen under control you won’t likely have ED issues with just test - likely just the opposite. Unless also running a compound that can raise prolactin like deca or tren, which is also easily avoidable by adding caber.
This is why it’s important to know the ins and outs of all the anabolic compounds you’re using, what ancillaries to take with them, and how to do everything properly BEFORE you start a cycle.
If you run into side effects the best thing for you is to already be educated on what side effects are likely to happen, what is the likely cause, and have something on hand to combat it. Also get blood work done before, during, and after your cycle so you can have a better picture of what’s going on in your body.
Take hCG from day one, take an AI from day one, run a proper PCT and you should be fine. There is never a guarantee you will make a full recovery afterward, but you can do a lot to set yourself up for success. The biggest part of that is to educate yourself.
I run a shit load of Test, take 20 mg Nolva everyday and have no sides whatsoever. My erections are so hard my dick aches, i have sex about 10 times a week, my BP is good, I donate blood to keep my RBC down, my bodyfat is low, my mental state is excellent, etc, etc, etc.
Stop worrying and believing the BS
If you’re just running test, and you run an AI, you’re almost certainly not going to have libido problems… it should really end up being the opposite. My libido is fucking insane on 75mg/wk of test. When I run higher amounts of gear, it’s almost unmanageable. I’ve never, ever heard of someone having no libido on a test-only cycle.
That being said, coming off cycle can indeed present problems. The fact is, sometimes PCT is not successful, particularly if you run it wrong. It’s something you have to be prepared for.
Thanks for taking the time to reply.
My first cycle will be test only with an AI in the form of arimidex at 0.5mg EOD and also HCG at 250iu 3 x a week. I’ll be using nolva for my pct also. I’ve read a lot about the importance of getting bloods done, that will be something I’ll do immediately before starting the cycle once I’m fully clued up on what’s going into my body as you’ve suggested.
The amount of times I’ve heard that lol! I worry about shit that’ll never happen so when it comes to worrying about injecting stuff into myself it’s inevitable haha!! I have my course all mapped out its just making sure I know what to do if there are negative effects
Thanks for your reply also. My libido is already pretty mental lol could be interesting during a cycle!
Yeah having spoken to people with experience in gear their issues seem to have come once coming off and getting their PCT right, that’s my main concern. As my original post was to ask the best course of action to take if something does go wrong.
So you seem to be worried about the what-ifs…
Well, let’s say your dick stops working, you get dry skin, itchy scalp, irritability, etc. Classic signs of low estrogen. In this scenario you are likely an arimidex overresponder and you should stop taking arimidex for several days then resume at half to a quarter of your normal dose.
If you start to get bloated and develop gyno you can take a SERM in a pinch, but will need to up for AI dose to get E2 under control.
Just run your test-e with adex and hCG, stop test and hCG for two weeks while tapering down adex, then run an 8 week, low dose PCT of either 20mg nolva ED or 25mg clomid ED. If you do all that there aren’t really any other “gotcha’s.” Unless maybe you are prone to acne or male pattern baldness. Both highly individual and somewhat manageable if you do run into them. Lots of OTC meds for acne, or you could try low dose accutane in extreme cases. For hair loss, I could be wrong but I think the best thing to do would be to take finasteride to lessen the DHT conversion. I’ve also heard of people using Rogaine and Nizoral. Your call.
That about covers it.
Brilliant, thank you very much for a great reply!
All your points will be taken on board for sure and be very helpful. As you’ve said I’ll be running both HCG and adex during my cycle running the HCG up until my PCT starts and tapering down my adex to half dose the week before PCT starts. PCT will be 20mg of nolva ED
I’m 12 weeks in 500 a week test e cycle and didnt experience any side effects or was I a sex pest the whole time like my buddy was haha